# SDR HNAA0400018

- Difficulty date: March 5, 2004
- Submitted: May 13, 2004
- Operation: Air carrier
- Aircraft: N934HA
- Make and model: Dhav DHC8102
- Aircraft serial: 139
- Aircraft time: 40,280 hours, 44,883 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FRAME LEG X252 AND STRINGER 31S.  REMOVED STRINGER.
